# SDR DL73S040203

- Difficulty date: March 1, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- Aircraft time: 47,775 hours, 36,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881119
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TIME LIMITED REPAIR WAS REMOVED FROM BS 1025 NEAR S25R, NEARBY ADDITIONAL DAMAGE WAS NOTED (EG, DENTS AND GOUGES).  DENTS AND GOUGES WERE CUTOUT AND A PERMANENT REPAIR INSTALLED PER ERA 386109-14.
